My son is 14.we have tried everthing out there it seems.The Dr prescribed vivance and clonadine together.However the vivance causes a tick.So i'm lost and do not know what to do at this point.Wanted parents advice instead of the Dr.I feel sometimes they wana dope our children up.plz help.thanks.
25 Nov 2013
Walker I agree with krism..on this and just to let you know when i was working almost most the childring were on clonidine mostly at night or however your doctor prescribes it,It works different so the stimulant does not effect them at night when you are trying to put them down for sleep ect..some kids did take more than one but with the disorder,I really personally belive at lease in school the kids should be on these meds i have known many from 1st grade to where they were out of scool and it works wonders so they can see and understand what is going on in the class, LET the doctor know about the Tick problems you child dose not need to be teesed to death but once they get the right combo most gets do great you are not drugging them so you can deal with them from what i have seen in the pharmacy the change in kids was unbelievalble just my thoughts Chuck 1957 retired pharmacy Tech.Cpht oregon good luck to you and your Son..
25 Nov 2013
Check with your doctor immediately if any of the following side effects occur while taking lisdexamfetamine:
Uncontrolled vocal outbursts or tics (uncontrolled repeated body movements) HEY WALKER I SHOULD HAVE LOOKED UP THE VIVANCE FIRST SORRY it is one of the newer drugs i copy and paste the part about call the doctor stat if these side effects occur and that was TICS the name above is the generic name it is known by but no generic yet please CALL DR SOON..CHUCK 1957
26 Nov 2013
Clonidine is mainly to help them sleep after taking the stimulant but if he is getting tics, he needs his dose reduced or a change of meds. My son did very well on Concerta in the day and clonidine at night. When we got to a dose on the Concerta where he started having tics, she backed him off to a bit lower dose and he did better. Still had some minor tics but only noticeable to people with him a lot.
- Clonidine Information for Consumers
- Clonidine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonidine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... stimulants at usual doses. Why are they not banned when they can cause sudden death in kids??? They can cause heart defects, heart attacks, also ...
2 answers • 27 Sep 2010
Can you tell me if Clonidine is better when combined with an ADHD med or should it be used by itsel?
My 7 year old great grandson (who I have custody of) is being treated with concerta during the day and clonidine at night. The teacher says he still ...
2 answers • 9 Feb 2012
My son is 9 and had taken the stimulant vyvanse for 2 years. Just recently he started having severe tics as a side affect. So we stopped giving him ...
2 answers • 10 Jan 2013
My son also takes non stimulant medication atomoxetine of an evening and does not have problems sleeping.
1 answer • 20 Sep 2013
I am concerned about taking this medication but heard it may help when stimulants are not available/workable. My concerns have to do with efficacy ...
1 answer • 26 Dec 2013